BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Unread 01-08-2018, 09:34 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 211
Default Finasteride - water retention

Hey guys. I posted something similar on the diet page with sweeteners and itís correlation to water retention and I got very good feedback.

I also wanted to explore the supplement side as to why Iíve blown up like a puffa fish. Blood tests look very healthy and doctors were a bit baffled them selves. Then I realised Iíve been on Finasteride since October...

Anyone have any input on why Finasteride would make me retain a lot of water?

Many thanks
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:01 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.